# SDR AALA201708219076

- Difficulty date: August 19, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug MD 83
- Aircraft serial: 53595
- Aircraft time: 53,748 hours, 26,480 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982125
- Part serial: 3200
- Condition: Out Of Position
- Location: R1 Door
- Part time: 8,268 hours, 4,997 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  R1 DOOR EMERGENCY EVACUATION SLIDE Z FOLD WILL NOT LAY PROPERLY.  REMOVED AND REPLACED SLIDE ASSEMBLY PER AMM 25-62-00.  OPERATIONAL CHECK GOOD.
